MathSciNet Relay Station
MathSciNet bibliographic data
MR1975426 60G50 (60F05 62E20)
Chistyakov, G. P.; Götze, F. Moderate deviations for Student's statistic. Teor. Veroyatnost. i Primenen. 47 (2002), no. 3, 518--532; reprinted in Theory Probab. Appl. 47 (2003), no. 3, 415–428
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement